# SDR SWAA2023121528432

- Difficulty date: December 7, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 55,418 hours, 28,473 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER L/E PANEL RIB #2 CRACK.<[01] REMOVED AND REPLACED RH HORIZONTAL STABILIZER L/E PANEL RIB # 2; REF SRM 51-40-02-0G-0; DWG# 186A1302;[02] VERIFIED RH HORIZONTAL STABILIZER L/E PANEL RIB # 2 REPLACEMENT.
